# SDR R61A2022012500052

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 17,190 hours, 11,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON STRINGER 28R AT FRAME 88. REMOVED AND REPLACED STRINGER 28R FROM FRAME 83 TO 89 REF ETD 2022-171-000598.
